Special Issue in honor of Alan C. Lazer. Electron. J. Diff. Eqns., Special Issue 01 (2021), pp. 1-11.

A third look at the first result of Landesman-Lazer type

Pablo Amster

We review some of the Landesman-Lazer-Leach results and provide elementary proofs by means of shooting type arguments. An appropriate extension of a first result by Alan Lazer to systems can be regarded as a generalization of the fundamental theorem of algebra.

Published October 6, 2021.
Math Subject Classifications: 34C25, 34B15.
Key Words: Landesman-Lazer: Lazer-Leach; systems of ODEs; periodic solutions; resonant problems.

Show me the PDF file (297 K), TEX file for this article.

Pablo Amster
Departamento de Matemática
Facultad de Ciencias Exactas y Naturales
Universidad de Buenos Aires and IMAS-CONICET
Ciudad Universitaria, Pabellón I, (1428)
Buenos Aires, Argentina
email: pamster@dm.uba.ar

Return to the table of contents for this special issue.
Return to the EJDE web page